Friday, September 4, 2009

1 week later...

Well, I've been on the medicine for 1 week now. I can't really tell if it's working, but pms won't start for another 7-14 days... I am sleeping great! My biggest complaint is general fatigue!!! I don't think this is due to the ambien but the other med. I'm hoping that this side effect will go away with time.


Maybe it is working, I do seem to be screaming less, but this may just be due sleeping better and the overwhelming tiredness. Also, Quinn is being bullied at school and i have resisted the urge to go and hurt this boy, so it must be working...lol

4 comments:

l j desa said...

hmmm... screaming less?... that has got to be a good sign! Hang in there, for your terrific family and your beautiful self!
I am looking over your shoulder.. blessings from laurie in kamloops BC

Jan W. Bennett said...

Now look, you've got to stop being pessimistic. You sound like Gary. Give those meds a little more time to get in your system and level off that imbalance. I always knew you were a little off. lol. I think we all are. Some more so than others. I saw where I missed your call the other day, had my hands full of 10 month old and never knew you called. Been so busy lately, hardly have time for myself these days. It tends to keep my mind occupied though which is a good thing. Less to dwell on. Hope your days are getting better. Oh and the bully at school, Quinn can handle him. As much as you want to go bend him over your knee and teach him a lesson, you can't. Hunter would never let me go straighten out his problems, because it would only create bigger problems. He was right and I'm glad now that I didn't. You gotta let them grow up and fight their own battles. He'll be fine. This bully may end up being his best friend. Take care. Lovya, Jan

BonnieP said...

Just want to let you know that i have been taking meds for a while now and it really helps me to survive the day. I know its been more than 2 years since the twins were born, but did you ever think that maybe a little post-partum depression maybe involved? i had this dx after Zach, and was prescribed Wellbutrin. I allowed me to not feel so overwhelmed and sleepy everyday. Lots of luck and hang in there, Bonnie

brooke said...

Sleepiness is a side effect but it will go away